# SDR DXTA200601681

- Difficulty date: October 24, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 463 hours, 3,077 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER START UP & 30MIN, NOTICED A HOT ELECTRICAL ODOR COMING FROM AROUND THE FWD CEILING AND VALANCE LIGHT PANEL IN GALLEY.  TURNED OFF LIGHTS AND GALLEY MASTER.  WAITED ABOUT 30 MIN, LIGHT SWITCH PANEL COOLED BUT SMELL IS STILL THERE, NOW COMING OUT OF FORWARD GALLEY WEMAC- SMELLS OF BURNT INSULATION.  REMOVED PANEL GAIN ACCESS; REMOVED FWD AND AFT CEILING AND VALANCE LIGHT PANELS WITH A REPAIRED UNIT, LEFT LIGHTS RUNNING ABOUT 2 HRS.  NO ELECTRICAL SMELL DETECTED.  CHECK SATISFACTORY.
